# SDR USAAF96071

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: BS12966
- Condition: Leaking
- Location: Low Press Vlv
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

CLT - FL 425 - AFTER TAKEOFF, THE RIGHT BAY OVERHEAT LIGHT ILLUMINATED.  THE LIGHT EXTINGUISHED WHEN THE RIGHT BLEED SYSTEM WAS SECURED.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LOWER PRESSURE VALVE SEALS.  (M)
